# SDR CA070529001

- Difficulty date: May 29, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,124 hours
- Engine: Garrtt TFE7312
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30606901
- Condition: Missing
- Location: Rt Engine
- Part time: 2,232 hours
- Component: Engine, Garrtt, TFE73120R1B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, IT WAS NOTICED BY THE TECHNICIAN THAT A PIECE OF A BLADE FROM THE RT ENGINE TURBINE WAS MISSING. NO DIFFICULTIES HAD BEEN REPORTED BY THE FLIGHT CREW AND NO OTHER DAMAGE HAS BEEN NOTED ON THE ENGINE. THE ENGINE WILL BE REMOVED AND SENT FOR REPAIR TO AN OUTSIDE ENGINE SHOP. (TC NR 20070529001)
